MAUDE Adverse Event Report: ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 3L81-33
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated creatinine results generated on the architect c16000 processing module for one patient with allergic shock and cortisol administration.The following data was provided: (b)(6) 2022 sid (b)(6) initial result was 29.95 mg/dl, repeated 29.95 mg/dl.A new sample was drawn sid (b)(6) and the results were 0.65 and 0.63 mg/dl.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined there is normal complaint activity for lot number 09280un22.Return testing was not performed as returns were not available.Device history record review was performed on lot 09280un22, which did not show any potential non-conformances, deviations, or non-conformances.Trending review did not identify any trends for the complaint issue.File sample analysis was not performed as fresh sample when redrawn and retested, generated lower result.Quality control was in range.No additional issues were identified.Labeling was reviewed and was found to adequately address the issue under review.Based on all reviewed data, we conclude that there is no product deficiency with the architect creatinine reagent identified in this complaint.This follow up includes a correction to include the codes in section h6 for component code, type of investigation, investigation findings and investigation conclusions that were not included in the initial report.

Brand Name
CREATININE
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15324395
Report Number3002809144-2022-00311
Device Sequence Number20114964
Product Code CGX
UDI-Device Identifier00380740161569
UDI-Public00380740161569
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2023
Device Model Number3L81-33
Device Catalogue Number03L81-33
Device Lot Number09280UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6).; ARC C16K PRC MOD, 03L77-01, (B)(6).
Patient SexUnknown